Thread: Does This Mean I Am Gyno Prone!?
05-24-2004, 06:32 PM #1
Does This Mean I Am Gyno Prone!?
i am on a deca 375 ,test enanthate 500 ,nolva 10mg cycle and around week 6 i got itchy nipps so i upped the nolva to 80mg for about 4 or 5 days and it went away.now i'm taking 20mg nolva throughout the cycle with no probs. does this mean that i am gyno prone and shouldn't up the dose to 600 or 700 my next cycle?
05-24-2004, 06:34 PM #2
yes, but you should be able to take care of it by adding a/l-dex.
05-24-2004, 06:41 PM #3
i can't get my hands on it. i don't know what companies to trust. so should i just not do another cycle?
05-24-2004, 06:45 PM #4
dude do another cycle at 500mg a week, you dont need to up the dosage everytime to see results. eventually you might have to but certainly not the 2nd one.
05-24-2004, 06:52 PM #5
i got some from PNP. I assume they are reputable. Many use their stuff.
05-24-2004, 07:07 PM #6Originally Posted by Demon Deacon
05-24-2004, 07:15 PM #7
glad to hear bro. Yes but i only hold a grudge for a day. Then i drop it. Good luck
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)